# SDR CALA2013092791510

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,772 hours, 26,803 cycles
- Engine: Pwa PW2040
- System (JASC): 7530 · Compressor Bleed Control
- Part: Block
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD UNISON RING RUB BLOCK CRACKED AT THE 7 O'CLOCK POSITION.  REPLACED RUB BLOCK IAW AMM.
